# SDR SWAA2023082482249

- Difficulty date: July 25, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-461340<[01] TRIMMING OUT FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW EA M-22-153-01244;[02] CERTIFIED WORK PERFORMED
